# SDR DALA202009113040

- Difficulty date: September 8, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 9,672 hours, 4,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3021, L1 DOOR DO NOT ARMING.  CORRECTIVE ACTION: MEGAPHONE STRAP FOUND AROUND GRID BAR, OK FOR SVC.  PERFORMED L1 DOOR OPS TEST, OPS CHECK NORMAL.
